Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 54, NWS Eureka, CA

June 23, 2013

NWS Eureka, CA issued this small craft advisory at Jun 23, 2013, 2:42 PM PDT. It took effect at Jun 24, 2013, 11:00 AM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2013, 2:42 PM PDT (21:42 UTC)
In effect from
Jun 24, 2013, 11:00 AM PDT
Expired
Jun 25, 2013, 11:00 PM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WHUS76 KEKA 232142
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PDT SUN JUN 23 2013


PZZ470-240600-
/O.NEW.KEKA.SC.Y.0054.130624T2200Z-130625T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 PM PDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT
TUESDAY. 

* WINDS...S 15 TO 25 KT GUSTS UP TO 30 KT MONDAY AFTERNOON AND
  MONDAY NIGHT.

* SEAS...S 6 TO 7 FEET AROUND 8 SECONDS MONDAY AFTERNOON AND
  MONDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
681 
WHUS76 KEKA 240424
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
924 PM PDT SUN JUN 23 2013

PZZ470-241230-
/O.CON.KEKA.SC.Y.0054.130624T2200Z-130625T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
924 PM PDT SUN JUN 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO
9 AM TUESDAY...

* WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT MONDAY AFTERNOON
  AND MONDAY NIGHT.

* SEAS...S 6 TO 7 FEET AT 8 SECONDS MONDAY AFTERNOON AND MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
120 
WHUS76 KEKA 240930
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PDT MON JUN 24 2013

PZZ475-241730-
/O.EXB.KEKA.SC.Y.0054.130624T1800Z-130625T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT
TUESDAY. 

* WINDS...S 25 KT THIS AFTERNOON AND TONIGHT.

* SEAS...S 8 FT AT 7 SECONDS TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-241730-
/O.EXB.KEKA.SC.Y.0054.130625T0000Z-130625T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT TUESDAY. 

* WINDS...S 25 KT LATE THIS AFTERNOON THROUGH TONIGHT.

* SEAS...SW 7 FT AT 8 SECONDS TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-241730-
/O.EXT.KEKA.SC.Y.0054.130624T1800Z-130626T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 AM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
5 PM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING
TO 5 PM PDT TUESDAY. 

* WINDS...S 30 KT THIS AFTERNOON THROUGH TONIGHT.

* SEAS...S 9 FT AT 7 SECONDS THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
184 
WHUS76 KEKA 241535
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 AM PDT MON JUN 24 2013

PZZ470-242345-
/O.CON.KEKA.SC.Y.0054.130624T1800Z-130626T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
835 AM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WINDS...S 15 TO 25 KT THIS AFTERNOON AND TONIGHT.

* SEAS...S 7 TO 9 FT AROUND 8 SECONDS THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-242345-
/O.CON.KEKA.SC.Y.0054.130624T1800Z-130625T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
835 AM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WINDS...S 10 TO 15 INCREASING TO 15 TO 25 KT THIS AFTERNOON AND
  TONIGHT.

* SEAS...S 6 TO 8 FT AROUND 8 SECONDS THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-242345-
/O.CON.KEKA.SC.Y.0054.130625T0000Z-130625T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
835 AM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT TUESDAY...

* WINDS...S 10 TO 20 KT LATE THIS AFTERNOON THROUGH TONIGHT.

* SEAS...SW 7 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
935 
WHUS76 KEKA 242135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT MON JUN 24 2013

PZZ470-250600-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WINDS...S 15 TO 25 KT THIS AFTERNOON AND TONIGHT.

* SEAS...S 7 TO 9 FT AROUND 8 SECONDS THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-250600-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-130625T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WINDS...S 15 TO 20 THIS AFTERNOON AND TONIGHT.

* SEAS...S 6 TO 8 FT AROUND 7 SECONDS THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-250600-
/O.CON.KEKA.SC.Y.0054.130625T0000Z-130625T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 PM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WINDS...S 10 TO 20 KT LATE THIS AFTERNOON THROUGH TONIGHT.

* SEAS...SW 6 TO 7 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
180 
WHUS76 KEKA 250406
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 PM PDT MON JUN 24 2013

PZZ450-455-475-251200-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-130625T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 PM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM TUESDAY...

* WINDS...S 15 TO 20 KT THROUGH TONIGHT. GUSTS UP TO 30 KT AROUND
  CAPE MENDOCINO.

* SEAS...SW 6 TO 8 FT AT 7 TO 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-251215-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
906 PM PDT MON JUN 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM TUESDAY...

* WINDS...S 15 TO 25 KT. GUSTS UP TO 30 KT TONIGHT.

* SEAS...S 8 FT AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
821 
WHUS76 KEKA 250935
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 AM PDT TUE JUN 25 2013

PZZ450-455-475-251745-
/O.EXT.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 AM PDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

* SEAS...7 FT AT 8 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-251745-
/O.EXT.KEKA.SC.Y.0054.000000T0000Z-130626T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 AM PDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* SEAS...8 FT AT 8 SECONDS TODAY AND THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
910 
WHUS76 KEKA 251552
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 AM PDT TUE JUN 25 2013

PZZ455-475-251700-
/O.CAN.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 AM PDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS ARE SUBSIDING. GUSTS TO 25 KT WILL CONTINUE THROUGH
THE AFTERNOON NEAR CAPE MENDOCINO WITH LOCALLY STEEPER SEAS.

$$

PZZ450-260000-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
852 AM PDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

* WINDS...SOUTHERLY 15 TO 25 KT WITH GUSTS TO 30 KT NEAR CAPE
  MENDOCINO AND PT ST GEORGE TODAY. STRONGEST WINDS OUTSIDE OF 5
  NM.

* SEAS...7 FT AT 7 SECONDS TODAY...STEEPEST OUTSIDE OF 5 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-260000-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 AM PDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS...SOUTHERLY 20 TO 25 KT TODAY.

* SEAS...7 FT AT 7 SECONDS TODAY THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
706 
WHUS76 KEKA 252358
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
458 PM PDT TUE JUN 25 2013

PZZ450-260100-
/O.EXP.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
458 PM PDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON.


$$

PZZ470-260600-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
458 PM PDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS...SOUTHERLY 20 TO 25 KT.

* SEAS...7 FT AT 7 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
355 
WHUS76 KEKA 260409
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 PM PDT TUE JUN 25 2013

PZZ470-260600-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
909 PM PDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS...SOUTHERLY 20 TO 25 KT.

* SEAS...7 FT AT 7 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 2:48 AM PDT, 11 hours 54 minutes earlier.

Area forecast discussion, Jun 23, 2:48 AM PDT, 11 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
248 AM PDT SUN JUN 23 2013

.SYNOPSIS...A STRONG TROUGH OVER THE WEST COAST WILL PERIODS
OF RAIN TO NORTHWEST CALIFORNIA BEGINNING TODAY. A STRONG
DISTURBANCE WITHIN THE TROUGH WILL BRING SUBSTANTIAL WIDESPREAD
RAINFALL TO NORTHWEST CALIFORNIA LATE TONIGHT AND AGAIN MONDAY
NIGHT WITH REMNANT SHOWERS CONTINUING ON TUESDAY.

&&

.SHORT TERM...AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING IN FROM THE
EASTERN PACIFIC WILL SETTLE OVER THE WEST COAST FOR THE NEXT FEW
DAYS.  THIS LOW WILL HOLD PLENTY OF MOISTURE IN THE FORM OF A LATE
SEASON ATMOSPHERIC RIVER (PWATS APPROACHING 1.5 INCHES). THIS COMBINED
WITH A STRONG (FOR LATE JUNE) AND FAVORABLY POSITIONED JET STREAK
WILL TAKE AIM AT THE WEST COAST. THIS FEATURE WILL PROVIDE A SERIES
OF RAIN PRODUCING FRONTS...THE FIRST OF WHICH WILL BRING LIGHT RAIN
TO THE REGION BEGINNING THIS MORNING. EXPECT RAINFALL AMOUNTS OF
AROUND 0.25-0.50 INCHES ACROSS HUMBOLDT, DEL NORTE, AND TRINITY
COUNTIES...AND 0.1-0.25 INCHES ACROSS MENDOCINO COUNTIES THROUGH
SUNDAY AFTERNOON. SOUTHERLY WINDS WILL PROMOTE RAIN SHADOW EFFECTS
AROUND HUMBOLDT BAY TODAY SO ONLY AROUND A TENTH OF AN INCH OR SO
EXPECTED FOR EUREKA...FORTUNA ...ARCATA AND SURROUNDING COMMUNITIES.
FOLLOWING A BRIEF BREAK IN THE RAIN SUNDAY AFTERNOON A MUCH STRONGER
AND MORE IMPRESSIVE FRONT IMPACTS THE AREA BEGINNING MONDAY MORNING.
MODELS ARE STILL IN GOOD AGREEMENT WITH THE TIMING OF THE HEAVIEST
RAIN BEING LATE TONIGHT INTO MONDAY. RECENT MODEL RUNS HAVE
GRADUALLY REDUCED RAIN AMOUNTS AND FORECASTS HAVE REFLECTED
THIS. HAVE ALSO VERY SLIGHTLY REDUCED THE QPF THIS MORNING BUT S
STILL BELIEVE HEAVIEST RAINFALL AMOUNTS WILL RANGE FROM 1-2 INCHES
THROUGH EARLY TUESDAY...FOLLOWED BY MUCH LIGHTER SHOWERS LATE
TUESDAY.

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...WARMER TEMPERATURES,
FEWER CLOUDS AND DRIER CONDITIONS WILL PREVAIL ACROSS THE AREA THE
MIDDLE OF THIS WEEK THROUGH NEXT WEEKEND. MOSTLY CLEAR SKIES
ACROSS INLAND AREAS WILL RESULT IN TEMPERATURES INCREASING INTO
THE MID TO UPPER 90'S THURSDAY THROUGH SATURDAY. TEMPERATURES IN
SOME INLAND AREAS WILL INCREASE TO 100 DEGREES FAHRENHEIT ON FRIDAY
AND SATURDAY. ONE POTENTIALLY INTERESTING DEVELOPMENT MAY BE A
HEAVY BAND OF SUBTROPICAL MOISTURE BEING PULLED AROUND THE GREAT
BASIN RIDGE LATE NEXT WEEKEND.  LATEST RUNS BY THE GFS PULL THIS
MOISTURE ACROSS THE PACIFIC AND INTO THE MENDOCINO AND NORTH COAST
NEXT SUNDAY. IF THIS PATTERN HOLDS THE POTENTIAL FOR ELEVATED DRY
THUNDERSTORMS WILL RISE SIGNIFICANTLY.  HAVE NOT ADDED POPS OR
WEATHER TO REFLECT THE POTENTIAL AS IT IS STILL 7 DAYS OUT...JUST
NEED TO KEEP AN EYE ON THE DEVELOPING PATTERN FOR NOW.

&&

.AVIATION...IFR CONDITIONS ALONG THE COAST SHOULD BE DISRUPTED LATER
THIS MORNING AS A WARM FRONT GENERATES SOME RAIN. WINDS ARE EXPECTED
TO BE LIGHT SLY AROUND 10 KT OR LESS...SO SOME VSBY OBSCURATION MAY
OCCUR IN -RA AS DEW POINT SPREADS DECREASE. WARM AIR ADVECTION AND
LIGHT SLY WINDS AROUND 10 KT OR LESS WILL PROBABLY KEEP CIGS FAIRLY
LOW ALONG THE COAST TODAY...WITH MOSTLY VFR AND MVFR CONDITIONS
INLAND.

&&

.MARINE...SEAS WERE RUNNING AROUND 2 TO 3 FT WITH A MIX OF LONG AND
SHORT PERIODS THIS MORNING. 9-BAND SPECTRAL AND ENERGY PLOTS SHOWED
TWO DISTINCT PEAKS...NEAR 16 SECONDS AND 10 SECONDS. ENP AND SWAN
APPEARED TO CAPTURE THIS...BUT LOOKED A TAD TOO HIGH WITH THE
SHORTER WLY WAVES. THE WAVE MODELS HAVE THE SHORTER PERIOD WLY GROUP
GROWING TO 5 FT AT 8 SECONDS THIS AFTERNOON...WHILE THE LONGER
PERIOD GROUP FROM THE SOUTH HOLDS FAIRLY STEADY. NOT TOO CONFIDENT
THE WLY SWELL WILL GROW TO 5 FT TODAY WITH GENERALLY LIGHT S AND SE
WINDS PREVAILING OVER THE WATERS TODAY. S AND SE WINDS SHOULD
INCREASE ON MONDAY AS A STRONGER WARM FRONT APPROACHES THE COAST.
THE MODELS WERE NOT IN UNISON ON THE MAGNITUDE, HOWEVER BOTH THE GFS
AND NAM12 INDICATE WINDS AROUND 25 KT BY MON AFTERNOON AND AN
ADVISORY FOR WINDS AND SEAS WILL MOST LIKELY BE NECESSARY IN THE
NORTHERN OUTER WATERS. POTENTIAL FOR GALES SEEMS TOO LOW AT THIS
POINT TO HIGHLIGHT IN THE FORECAST. FOR NOW WILL INDICATE JUST A
SMALL AREA OF GUST AROUND 35KT IN PZZ470. AFTER TOMORROW AFTERNOON
AND EVENING...SLY WINDS SHOULD TREND DOWNWARD....THOUGH THE GFS AND
NAM12 INDICATE ANOTHER SLIGHT RAMP UP ON TUE. SEAS WILL BE MANLY
COMPRISED OF A SHORT PERIOD WLY SWELL AND SHORT PERIOD SLY WIND
WAVES ON MON. LONG PERIOD SLY SWELL AND LARGER LONG PERIOD WNW SWELL
ARE EXPECTED TO BUILD ON TUE INTO WED. THE SLY SWELL MAY BE OVERDONE
BUT BEARS WATCHING FOR THE POSSIBILITY OF BREAK WAVE ACTION IN SOUTH
FACING HARBOR ENTRANCES. IT LOOKS LIKE NORTHERLY WINDS WILL FINALLY
RETURN TOWARD THE END OF THE WEEK. IT DOES NOT LOOK ALL THAT STRONG
AND NO HIGHLIGHTS ARE NECESSARY AT THIS TIME.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 23, 7:20 AM PDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
720 AM PDT SUN JUN 23 2013

CAZ001>004-076-241430-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
720 AM PDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.